# SDR C2XA02SH119

- Difficulty date: October 30, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 11,963 hours, 9,373 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 14000492401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK CROSS BEAM BETWEEN FRAMES 23 AND 24 FROM CENTER OMEGA BEAM T O RIGHT HAND OMEGA BEAM WAS FOUND TO HAVE CORROSION.  MAITENANCE REMOVED DAMAGE AND REPLACED AFFECTED CROSS BEAM IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
